Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 232630, 9 pages
Research Article

Ulam Stability of a Quartic Functional Equation

1Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran
2Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor Darul Ehsan, Malaysia

Received 11 January 2012; Revised 9 February 2012; Accepted 13 February 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Abasalt Bodaghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abasalt Bodaghi, Idham Arif Alias, and Mohammad Hosein Ghahramani, “Ulam Stability of a Quartic Functional Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 232630, 9 pages, 2012. doi:10.1155/2012/232630